| Model Number |
G03330 |
| Medical Device Problem Codes |
Stretched (1601); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Common name & product code = dqx wire, guide, catheter (b)(6).Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, prior to patient contact during an unknown procedure, an amplatz extra-stiff support wire guide was found to be stretched and unraveled from the mandril.The device did not make contact with the patient, and another wire was used to complete the procedure.There has been no report that the patient required any additional procedures or experienced any adverse effects due to this event.
Event or Problem Description
No new patient or event information to report.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Description of event: as reported, prior to patient contact during an unknown procedure, an amplatz extra-stiff support wire guide was found to be stretched and unraveled from the mandril.The device did not make contact with the patient, and another wire was used to complete the procedure.There has been no report that the patient required any additional procedures or experienced any adverse effects due to this event.Investigation ¿ evaluation.A visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, documentation, the instructions for use, manufacturing instructions, quality control data, and specifications.The complainant returned one wire to cook for investigation.Physical examination of the returned device showed that the distal weld connection was broke resulting in coil elongation and mandrill tip protrusion.The distal weld ball was intact.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.Cook also reviewed product labeling.This device is not supplied with an ifu.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Cook has concluded a definitive conclusion could not be determined.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.